# SDR J4P2008F00000

- Difficulty date: July 27, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N398SR
- Make and model: Cirrus SR22
- Aircraft serial: 2102
- Engine: Cont IO550N
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Part number: 135600025
- Part serial: 063210386
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT ORIGINATED AT PBI TO CCO AT 1319L WITH 2 PAX, WHILE EN ROUTE AUTO PILOT FAILED AND DIVERTED TO SGT AND WITHOUT INCIDENT.  (A)
